# SDR SA08017

- Difficulty date: March 22, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Engine: Iae V2524A5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Vibration Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 257 - PHL TO PHX - DURING CRUISE, FLIGHT EXPERIENCED A HIGH, NUMBER TWO ENGINE VIBRATION INDICATION PROBLEM.  AIRFRAME VIBRATION WAS NOT DETECTED OR INDICATED.  THE CREW REDUCED POWER ON THE NUMBER TWO ENGINE TO IDLE.  SINCE AIRSPEED AND ALTITUDE COULD NOT BE MAINTAINED, THE FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE ENGINE VIBRATION INDICATION SYSTEM ON MEL.
